What is Fluoroquinolone Toxicity? (Part 2)

 

The first post I wrote on Floxie Hope was a post entitled, What is Fluoroquinolone Toxicity???  It went over some theories that I had heard about FQ toxicity, and, more importantly, what FQ toxicity felt like.  It was a good start.

Since I wrote that post, I have done hundreds of hours of research on fluoroquinolones.  The research has resulted in this, updated post –

WHAT IS FLUOROQUINOLONE TOXICITY? on Hormones Matter.

It goes over some theories about the damage that fluoroquinolones do to the body.  It’s clear that fluoroquinolones do a lot of damage.  I wish that there were more researchers putting all the pieces together.

Luckily, understanding exactly what fluoroquinolone toxicity IS, isn’t required for healing.

 

flu tox get help you need banner click lisa

Tagged: , , , , , , , , ,

7 thoughts on “What is Fluoroquinolone Toxicity? (Part 2)

  1. Linda Livingston May 21, 2015 at 8:53 am Reply

    Thanks Lisa. I had a number of those in my “cipro file”–great job of summarizing and pulling it all together. I just took your survey.

  2. Anna October 13, 2018 at 7:24 pm Reply

    What is up with the inflammation caused in floxing? Cipro caused a horrible eye reaction for me, resulting in tightness/pain behind the eye and photo-sensitivity. Most of the symptoms have went away, but 3 months later I am left with abnormal swelling in the under eye muscle. When I smile now, a huge weird bulge pops out under my left eye, my husband and I are very concerned about it. I tried an antihistamine to ensure it was not an allergic response, and it didn’t improve. That would indicate it is either an immune response, or inflammation in the muscle from orbital tendinitis. My guess is oral steroid is the only medicine for treatment, but floxies cant have steroids, so I am left to wait it out. I hope muscles don’t harden or scar if left inflamed without steroid treatment. Do you think most floxy inflammation is due to an immune response? Eye Trochleitis, EYe Myositis, all seem to be immune related . Why do people claim Floxy Tendinitis/Orbital Tendinitis is not the same as traditional tendinitis and therefore can not be treated in the same manner?

  3. Akshay Arora October 29, 2018 at 10:40 am Reply

    I had ofloxacin 3 months back .I had just one pill of oflox-oz and after taking it i just got panic attack ,and then onwards panic attack keep on coming ,now the panic attacks are very less but anxiety is still there .I also developed tinnitus a few weeks back and now insomniac . Can all this be related to just one pill of oflox

    • L October 29, 2018 at 10:45 am Reply

      It sure can. After one pill I got horrible vision blocking floaters and numb fingers. Everyone has a different threshold. Also, you might want to do a pharmacy history search. I thought I had never taken cipro before. I got a print out of my pharmacy histories and turns out I had taken both cipro AND Levaquin before! And all this helps to add reaching your personal threshold

  4. Akshay October 29, 2018 at 10:40 am Reply

    I had ofloxacin 3 months back .I had just one pill of oflox-oz and after taking it i just got panic attack ,and then onwards panic attack keep on coming ,now the panic attacks are very less but anxiety is still there .I also developed tinnitus a few weeks back and now insomniac . Can all this be related to just one pill of oflox

  5. Aga December 19, 2019 at 3:43 am Reply

    Hello
    I took Cipro for ear infection for 12 days. I developed insomnia on day 6 and skin crawling and my hair started falling. Because I have thyroid issues I though my thyroid was playing up. In the end I stopped Cipro though I was supposed to take it for 3 weeks. I haven’t slept in 10 days now despite stopping it 3 days ago. I have a heavy chest feeling and my pulse is all over the plays. Do you think I’m floxed? I’m very scared since I already had cancer, Hashimotos’, Endo, and a host of other problems and I was slowly getting better and getting my life back. Is there anything I can do to prevent it now? I’m taking lots of Vitamin C, doing coffee enema now daily and plenty of magensium and calcium. Other than that I’m just praying for it to go away. Thank you!!!

    • L December 19, 2019 at 11:12 am Reply

      I’m afraid it does sound like that. I know it’s easier said than done, but try not to stress because stress doesn’t help your body heal. As strange as it sounds, be sure to also (in addition to mag…although I would drop the calcium now and get it from food) make sure to get your gut in order, because unhealthy gut microbiome is tied to so many issues. Take a good probiotic. Cut out dairy, soy, GMO…anything with fluoride like black and green tea. Use non fluorinated water. Sorry you have been through so much already. (also do not take any NSAIDs, steroids)

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.

%d bloggers like this: